MathSciNet Relay Station
MathSciNet bibliographic data
MR89809 02.0X
Grzegorczyk, A. On the definitions of computable real continuous functions. Fund. Math. 44 (1957), 61–71.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement